# SDR AALA201508069007

- Difficulty date: August 3, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 17,424 hours, 14,488 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 12018H4429
- Condition: Leaking
- Location: Cockpit
- Part time: 7,030 hours, 5,819 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED HEARING A POSSIBLE AIR LEAK FROM THE CTR WINDSHIELD AREA.  FOUND A LOCK FASTENER RIVET MISSING FROM THE CAPTAINS WINDSHIELD, 5TH ONE UP FROM THE INBD LOWER CORNER.  REPLACED THE WINDSHIELD IAW AMM 56-11-00-000-8941A400.
